Feet are Black and Blue after Taking Levaquin
A few years back I had to take Levaquin for problems that I had with a urinary Track Infection. It was not my first time taking that drug. Within a week of finishing my last pill, it felt as if my foot was broken on the bottom in the top of the arch. A few days later at work, I took my socks off to discover that both feet were black and blue.
The next few years were spent dealing with tendinitis. I had no history of tendinitis before taking Levaquin. I have had problems with tendinitis since, in my ankles, middle finger joints and now my wrists. Always symmetrical in both ankles, etc.
When I have a flare up, it will set in and stay for months. When I am healing I take 800 mg of ibuprofen three times a day for as long as six or eight weeks until pain is gone. Sleeping is always very painful for some reason. It seems as if the pain is worst at night and I wake often because I bump it or turn the joint the wrong way.
I am a 43 year old male. Is this something that I am going to have to deal with for the rest of my life?
What should I be doing that I am not?
Thanks for you help,